# SDR ASAA2015102913570

- Difficulty date: October 29, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 475 hours, 150 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Transmitter
- Part number: QA07656ISS1
- Condition: Failed
- Location: Nr 1 Engine Oil
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED DURING TAXI IN.  ACFT GROUNDED. PERFORMED ELECTRONIC ENGINE CONTROL BITE 73-00, TASK 801.  RECENT HISTORY FAULT SHOWS FLTS X+1 W/79-31121 DUAL CHANNEL.  MAINTENANCE MESSAGE OF OIL FILTER SIGNAL DISAGREE. OIL FILTER BYPASS FLASHES AND ILLUMINATES 1.5 MINUTES AFTER ELECTRONIC ENGINE CONTROL  IS INITIALIZED.  PERFORMED FIM 79-21TASK806, STEP G, 4. S125 PI N 1 AND 2 READS 300K OHMS, SHOULD BE LESS THAN 5 OHMS.  REPLACED SCAVENGE FILTER TRANSMITTER REF MM 79-21-07-400-801.
